Creatine and Atripla
Apr 24, 2009
Hi, I have been on Atripla for over a year and everything is going well. I started going back to gym and now I am thinking about taking Creatine to gain some weight that I lost earlier. My question is that is it safe to take Creatine with Atripla?
Response from Mr. Vergel
It is probably safe but I would talk to your doctor so that she can monitor to creatinine clearance before and while you are taking the supplement to make sure that your kidney function is not impaired. Atripla has Viread (tenofovir) which could affect kidney function in the presence of creatine supplements.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Cold Feet Mean I Have AIDS?
- Does Rash Mean I Have Hiv?
- Sore On Mouth During Seroconversion
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.